# SDR CA060607005

- Difficulty date: May 20, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932212
- Part serial: 04193H9626
- Condition: Cracked
- Location: Cockpit
- Part time: 3,580 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DESCENDING THROUGH 11,000 FEET, F/O SIDE WINDOW CRACKED MX REMOVED AND REPLACED SIDE WINDOW IAW CRJ 700 AMM 56-12-01.  W/S HEAT CHECKS GOOD, NO LEAKS NOTED. (TC NR 20060607005)
